# SDR FDEA201108013054

- Difficulty date: August 1, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N436FE
- Make and model: Airbus A310-203
- Aircraft serial: 454
- Aircraft time: 42,376 hours, 18,523 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327061802000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL RT AT FRAME 36, 37, X = -35 FOUND DAMAGED.  REMOVED AND REPLACED BY FABRICATION PER DWG SRZ-25-005, REV J. AND AS PER AMM 53-10-25   REV 30.0.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REV 112.
